Alert archive / Connecticut / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Boston/Norton, MA

April 3, 2013Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this red flag warning at Apr 3, 2013, 3:56 AM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 3, 2013, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2013, 3:56 AM EDT (07:56 UTC)
In effect from
Apr 3, 2013, 10:00 AM EDT
Expired
Apr 3, 2013, 8:00 PM EDT
In force
10 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT

The radar

The Boston radar (KBOX), 95 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2139 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WWUS81 KBOX 030756
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
356 AM EDT WED APR 3 2013

...DRY AND WINDY CONDITIONS ARE EXPECTED TODAY...

CTZ002>004-031600-
/O.UPG.KBOX.FW.A.0001.130403T1200Z-130404T0000Z/
/O.NEW.KBOX.FW.W.0001.130403T1400Z-130404T0000Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-
356 AM EDT WED APR 3 2013

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR NORTHERN CONNECTICUT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...HARTFORD...TOLLAND AND WINDHAM COUNTIES IN
  CONNECTICUT.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...THE GREATEST POTENTIAL IS IN THE LATE MORNING INTO 
  THE AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT.

* IMPACTS...DRY WEATHER AND GUSTY WINDS WILL RESULT IN CRITICAL 
  FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  ANY FIRES THAT START
MAY SPREAD RAPIDLY AND BECOME DIFFICULT TO EXTINGUISH.

&&

$$

HTTP://WEATHER.GOV/BOX  /ALL LOWER CASE/
2 follow-up statements
979 
WWUS81 KBOX 031406
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
ISSUED BY NATIONAL WEATHER SERVICE UPTON NY
1006 AM EDT WED APR 3 2013

...VERY DRY AND WINDY CONDITIONS ARE TODAY...

CTZ002>004-040000-
/O.CON.KBOX.FW.W.0001.000000T0000Z-130404T0000Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-
1006 AM EDT WED APR 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR NORTHERN CONNECTICUT...

* AFFECTED AREA...HARTFORD...TOLLAND AND WINDHAM COUNTIES IN 
  CONNECTICUT. 

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...THROUGH SUNSET.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...DRY WEATHER AND GUSTY WINDS WILL RESULT IN CRITICAL 
  FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  ANY FIRES THAT START
MAY SPREAD RAPIDLY AND BECOME DIFFICULT TO EXTINGUISH.

&&

$$
782 
WWUS81 KBOX 040003
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
803 PM EDT WED APR 3 2013

CTZ002>004-040115-
/O.EXP.KBOX.FW.W.0001.000000T0000Z-130404T0000Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-
803 PM EDT WED APR 3 2013

...RED FLAG WARNING HAS EXPIRED FOR NORTHERN CONNECTICUT...

WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE INCREASED...
SO THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

HTTP://WEATHER.GOV/BOX  /ALL LOWER CASE/

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Apr 3, 3:51 AM EDT, 5 minutes earlier.

Area forecast discussion, Apr 3, 3:51 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
351 AM EDT WED APR 3 2013

.SYNOPSIS...
BLUSTERY AND UNSEASONABLY CHILLY WEATHER WILL PREVAIL THROUGH
TONIGHT...THEN A SOUTHWEST FLOW WILL BRING MILDER TEMPERATURES
THURSDAY. A PERIOD OF RAIN AND GUSTY WINDS IS BECOMING MORE
LIKELY DURING FRIDAY IN THE COASTAL PLAIN AS LOW PRESSURE TRACKS
SOUTH OF THE REGION. HIGH PRESSURE WILL FOLLOW FOR THIS WEEKEND
WITH DRY AND SEASONABLE CONDITIONS. A COLD FRONT MAY APPROACH THE
REGION DURING MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LAKE EFFECT MULTI BANDS FROM LAKE ONTARIO CONTINUE TO FLIRT WITH
THE BERKSHIRES SO HAVE INCLUDED CHC FLURRIES THIS MORNING FOR W
AND CENTRAL MA. BRISK W FLOW MAY ALLOW ANY FLURRIES TO EXTEND
FURTHER E INTO MA.

POTENT MID LEVEL SHORTWAVE FROM NORTHERN LAKES WILL DIVE SE AND
MOVE OFF THE MID ATLC COAST THIS EVENING. MAIN EFFECT WILL BE TO
REINFORCE THE COLD AIRMASS OVER SNE AND BRING ANOTHER PULSE OF
GUSTY W/NW WINDS. DIURNAL CU EXPECTED AGAIN TODAY BUT PROBABLY
LESS COVERAGE THAN YESTERDAY AS MOISTURE IS A BIT LESS. ANY
FLURRIES SHOULD BE LIMITED TO THE MORNING.

850 MB TEMPS SIMILAR TO YESTERDAY SO EXPECT MAXES TO BE CLOSE TO
YESTERDAY/S READINGS...MOSTLY IN THE LOWER 40S EXCEPT MID 30S NW
HIGHER TERRAIN. WINDS WILL BE GUSTY AGAIN WITH SOUNDINGS
SUPPORTING GUSTS TO 30-35 MPH. THE GUSTY WINDS AND DRY CONDITIONS
WILL LEAD TO ELEVATED FIRE WEATHER POTENTIAL. SEE FIRE WEATHER
DISCUSSION BELOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...
THE SHORTWAVE WILL BE MOVING OFFSHORE WITH SFC HIGH MOVING TO THE
MID ATLC COAST OVERNIGHT. WINDS WILL REMAIN GUSTY IN THE EVENING
THEN DIMINISHING OVERNIGHT...ESPECIALLY INTERIOR AS RIDGE AXIS
APPROACHES FROM THE WEST. BETTER RADIATIONAL COOLING EXPECTED
TONIGHT AS WINDS DECOUPLE IN THE INTERIOR SO ANOTHER COLD NIGHT
WITH MINS IN THE 20S AND SOME TEENS POSSIBLE FAR NW ZONES.

THURSDAY...
SFC HIGH MOVES OFF THE MID ATLC COAST WITH SW FLOW DEVELOPING.
MOSUNNY SKIES EXPECTED WITH LIMITED CU AS LOW LEVELS ARE DRY.
PRONOUNCED WARMING NOTED IN THE LOWER LEVELS AS 850 MB TEMPS
CLIMB TO 1-2C BY 00Z FRI. HOWEVER...SW FLOW WILL LIMIT MIXING
DEPTH TO ABOUT 900 MB SO MAXES WILL NOT BE AS MILD AS 850 MB
TEMPS WOULD SUGGEST. WE USED BIAS CORRECTED MOS GUIDANCE WHICH
YIELDS LOW TO MID 50S...COOLER HIGHER TERRAIN AND HOLDING IN THE
MID 40S ALONG THE S COAST DUE TO SW WIND. WINDS WILL BE
INCREASING MID/LATE AFTERNOON AND ELEVATED FIRE POTENTIAL WILL BE
A CONCERN AGAIN.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
OVERVIEW AND MODEL PREFERENCES...

BLOCKING REMAINS IN PLACE ACROSS GREENLAND...WHICH IS KEEPING AN
AMPLIFIED UPPER PATTERN ACROSS NORTH AMERICA.

02/12Z GUIDANCE HAS COME INTO BETTER AGREEMENT WITH THEIR SYNOPTIC
HANDLING OF FEATURES ACROSS THIS PORTION OF THE FORECAST. STILL
HAVE LOTS OF TIMING ISSUES TO BE WORKED OUT. CONFIDENCE IN THE
DETAILS IS BELOW AVERAGE FROM FRIDAY INTO EARLY NEXT WEEK.

DETAILS...

THURSDAY...DRY CONDITIONS REMAIN IN PLACE AS A HIGH PRESSURE
SLOWLY MOVES OFF THE MID ATLANTIC COAST. SHOULD SEE A QUICK
TEMPERATURE RISE AS WINDS BACK TO W-SW. CLOUDS WILL START TO
INCREASE THU NIGHT.

FRIDAY-SATURDAY...RATHER LOW CONFIDENCE DURING THIS TIMEFRAME WITH
STILL PLENTY OF SPREAD IN THE MODEL SOLUTIONS. STILL EXPECTING A
LOW PRESSURE TO MOVE NORTH ACROSS THE ATLANTIC. THE QUESTION IS
HOW CLOSE WILL THIS SYSTEM GET TO OUR REGION. THINKING MAINLY RAIN
FOR OUR REGION...BUT COULD SEE SOME LIGHT SNOW ACROSS THE HIGHER
TERRAIN SHOULD THIS STORM MOVE CLOSE ENOUGH TO THE COAST OR SLOW
ITS APPROACH FRIDAY NIGHT.

TRIED TO KEEP SOME CONTINUITY WITH PREVIOUS FORECAST AS DO NOT
HAVE MUCH CONFIDENCE TO MAKE MAJOR CHANGES.

SUNDAY-MONDAY...HIGH PRES MOVES OFF THE EASTERN SEABOARD DURING THIS
TIMEFRAME. QUESTION IS ANOTHER COLD FRONT WORKING E OUT OF THE GREAT
LAKES. GFS/ECMWF HAVE DIFFERENT IDEAS IN BRINGING THIS FRONT
THROUGH...OR WHETHER HIGH OFF THE COAST MAY SLOW ITS PROGRESS.
TIMING IS QUESTIONABLE. MODELS HAVE CHANGED THEIR TUNE AND NOW
HAVE QUITE A LOT OF MOISTURE WITH THIS FRONT. DID INCREASE POPS TO
CHANCE LEVELS...BUT KEPT THE TIMING VAGUE.

TUESDAY...COLD FRONT SHOULD BE SOUTH OF OUR REGION WITH HIGH
PRESSURE IN CONTROL.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT.
  MODERATE...30 TO 60 PERCENT.
  HIGH...GREATER THAN 60 PERCENT.

OVERVIEW...HIGH CONFIDENCE.

VFR THROUGH THURSDAY. PERIODS OF SCT-BKN CU TODAY. WEST WIND
GUSTS TO 25-30 KT DEVELOPING THIS MORNING AND CONTINUING INTO
THIS EVENING...DIMINISHING OVERNIGHT. SW WIND GUSTS INCREASING TO
20-25 KT MID TO LATE THU AFTERNOON.

KBOS TAF...HIGH CONFIDENCE IN TAF.

KBDL TAF...HIGH CONFIDENCE IN TAF.

OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...

THURSDAY NIGHT...HIGH CONFIDENCE FOR VFR.

FRIDAY...HIGH CONFIDENCE EARLY...THEN MODERATE CONFIDENCE. MAINLY
VFR EARLY...THEN MVFR CIGS/VSBYS IN RAIN/PATCHY FOG MOVING INTO SE
MA/S COASTAL AREAS POSSIBLY AS FAR NW AS KPVD-KBOS-KBVY FRI
AFTERNOON/NIGHT. MAY SEE LOCAL IFR FROM KEWB-KPYM TO CAPE COD FRI
NIGHT.

SATURDAY...MODERATE CONFIDENCE. MVFR POSSIBLE ACROSS CAPE COD AND
THE ISLANDS EARLY...THEN VFR.

SUNDAY...MODERATE CONFIDENCE VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT.
  MODERATE...30 TO 60 PERCENT.
  HIGH...GREATER THAN 60 PERCENT.

HIGH CONFIDENCE THROUGH THURSDAY.

W/NW SCA GUSTS TO 25-30 KT WILL CONTINUE INTO TONIGHT. A PULSE OF
STRONGER GUSTS POSSIBLE LATE TODAY AND THIS EVENING WITH BRIEF
MARGINAL GALE FORCE WINDS POSSIBLE...ESPECIALLY E WATERS. WINDS
DIMINISHING OVERNIGHT INTO THU MORNING...THEN SW WINDS INCREASING
MID TO LATE AFTERNOON THU WITH SCA GUSTS POSSIBLE. SEAS WILL
REMAIN ABOVE SCA THRESHOLDS OVER THE OPEN WATERS.

OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...

MODERATE CONFIDENCE THROUGH PERIOD.

MARGINAL SMALL CRAFT CONDITIONS THROUGH THURSDAY NIGHT WITH GUSTS
UP TO 30 KT AND SEAS AT OR ABOVE 5 FT. CONDITIONS MAY BRIEFLY
LOWER BELOW SMALL CRAFT CRITERIA FRIDAY MORNING.

LOW CONFIDENCE FOR N-NE GALE FORCE WINDS FRIDAY NIGHT INTO EARLY
SATURDAY MAINLY ACROSS THE EASTERN OUTER WATERS. SEAS MAY BUILD
UP TO 12 FEET EAST AND SOUTH OF NANTUCKET. WINDS SHIFT TO NW IN
WAKE OF SYSTEM SATURDAY WITH GRADUALLY SUBSIDING WINDS AND SEAS.

MODERATE CONFIDENCE OF LINGERING SMALL CRAFT ADVISORY CONDITIONS
ACROSS THE OUTER COASTAL WATERS INTO SUNDAY.

&&

.FIRE WEATHER...
LOCAL FIRE WEATHER OFFICIALS HAVE ADVISED OF AN ELEVATED FIRE
SPREAD POTENTIAL TODAY. EXPECT W/NW WINDS TO GUST TO 30-35 MPH
AND VERY DRY CONDITIONS WITH MINIMUM RELATIVE HUMIDITIES DROPPING
TO 20-25 PERCENT DURING THE AFTERNOON. WE CONVERTED THE FIRE
WEATHER WATCH FOR N CT TO A RED FLAG WARNING. LOCAL FIRE OFFICIALS
ARE CONCERNED ABOUT FINE FUELS...WHICH ARE GRASSES AND LEAF
LITTER. THESE FUELS WILL BE VERY RECEPTIVE FOR IGNITION.

THE DRY CONDITIONS WILL CONTINUE THURSDAY WITH MINIMUM RELATIVE
HUMIDITIES DOWN TO 20-25 PERCENT IN THE INTERIOR. WINDS WILL NOT
BE AS STRONG BUT WILL BE INCREASING THU AFTERNOON WITH GUSTS
POSSIBLY APPROACHING 25 MPH MID TO LATE AFTERNOON. WILL NEED TO
CONTINUE TO MONITOR CONDITIONS FOR FUTURE HEADLINES.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR CTZ002>004.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT THURSDAY FOR ANZ230-
     232>235-237-255-256.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ231-251.
     SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 1 AM EDT
     THURSDAY FOR ANZ236.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR ANZ250-254.

&&

SYNOPSIS...KJC
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...BELK
AVIATION...BELK/KJC
MARINE...BELK/KJC/DUNTEN
FIRE WEATHER...KJC
Hazardous weather outlook, Apr 2, 4:21 AM EDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
421 AM EDT TUE APR 2 2013

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-030830-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
421 AM EDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

DRY AND WINDY CONDITIONS MAY CAUSE AN ELEVATED CONCERN FOR FIRE
WEATHER INTERESTS THIS AFTERNOON. NO SIGNIFICANT RAINFALL HAS
FALLEN OVER THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL LOWER TO
BETWEEN 20 AND 25 PERCENT WITH NORTHWEST WINDS GUSTING UP TO 30 TO
35 MPH DURING THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MORE DRY AND WINDY CONDITIONS DURING WEDNESDAY AFTERNOON MAY BRING
ELEVATED FIRE WEATHER CONCERNS. RELATIVE HUMIDITIES WILL AGAIN
LOWER TO BETWEEN 20 AND 25 PERCENT WITH WEST WINDS GUSTING UP TO
30 TO 35 MPH.

THERE IS LOW CONFIDENCE FOR NORTH WINDS ACROSS CAPE COD AND THE
ISLANDS FRIDAY NIGHT INTO SATURDAY MORNING. A WIND ADVISORY MAY
BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-030830-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
421 AM EDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CONFIDENCE IS MODERATE FOR A PERIOD OF NORTH GALE FORCE WINDS
FRIDAY NIGHT INTO SATURDAY MORNING...MAINLY ON THE OUTER WATERS
EAST OF CAPE COD AND NANTUCKET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Connecticut, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.